Semigroups containing ubiquitous elements.
Semigroup forum, Tome 25 (1982), pp. 193-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1982__25_134573,
author = {D.W. Miller},
title = {Semigroups containing ubiquitous elements.},
journal = {Semigroup forum},
pages = {193--202},
year = {1982},
volume = {25},
zbl = {0504.20042},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134573/}
}
D.W. Miller. Semigroups containing ubiquitous elements.. Semigroup forum, Tome 25 (1982), pp. 193-202. http://geodesic.mathdoc.fr/item/SF_1982__25_134573/